Skip to main content
×
×
Home

C. T. Conley and B. D. Miller, A bound on measurable chromatic numbers of locally finite Borel graphs . Mathematical Research Letters, vol. 23, no. 6 (2016), pp. 1633–1644.

  • Anush Tserunyan (a1)
Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Bulletin of Symbolic Logic
  • ISSN: 1079-8986
  • EISSN: 1943-5894
  • URL: /core/journals/bulletin-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 18 *
Loading metrics...

Abstract views

Total abstract views: 96 *
Loading metrics...

* Views captured on Cambridge Core between 4th December 2017 - 23rd July 2018. This data will be updated every 24 hours.